# SDR IPXA2022112888484

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 25,135 hours, 15,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMERGENCY LIGHTING LENS BROKENR&R'D LAV EMERGENCY LIGHTING LENS IAW IPC 33-51-21-02 & AMM 33-51-00-0501, OPS CHECK GOOD
